Online Warehouse Sale – Page 5 – Southstar Drug
Skip to content
0

Online Warehouse Sale

257 products

  • Solmux Advance 500mg/5mg Tablet - 20s

    Solmux Advance contains 500mg of Carbocisteine and 5mg of Zinc. It is also used to treat cough with phlegm but also...

    ₱232.00 ₱290.00
    ₱232.00
    ₱232.00 ₱290.00
  • Byebye Fever Sheet Babies - 2s

    First Aid Gentle to the skin For Babies 0 - 2 years old 1 Pack / 2 sheets

    ₱51.75
    ₱51.75
    ₱51.75
  • Tuseran Night 12.5mg / 12.5mg / 5ml 60ml Syrup

    Diphenhydramine Hci 12.5 mg / 12.5 mg / 5 ml 60 ml Antihistamine Antitussive Nasal Decongestant 1 pc

    ₱100.80 ₱126.00
    ₱100.80
    ₱100.80 ₱126.00
  • Lactezin 100mg / 11 I.U. / 5mg Capsule - 20s

    Clinically-tested and FDA-approved, Lactezin is an over-the-counter drug that helps lessen pimples in as early as 2 weeks. It is...

    ₱600.00
    ₱600.00
    ₱600.00
  • Medicol Advance 400mg Soft Gel Capsule - 20s

    Relieves different pains in as fast as 5 minutes. For different types of pain like headache, migraine, toothache, dysmenorrhea, body...

    ₱245.00
    ₱245.00
    ₱245.00 ₱0.00
  • Alaxan FR 200mg/325mg Capsule - 20s

    Alaxan FR contains the synergistic combination of ibuprofen and paracetamol in a capsule. The inflammatory activity of ibuprofen and paracetamol...

    ₱136.00 ₱170.00
    ₱136.00
    ₱136.00 ₱170.00
  • Medicol Advance 200mg Soft Gel Capsule - 20s

    Relieves different types of pain. For different types of pain like headache, migraine, toothache, dysmenorrhea, body pain or nerve pain,...

    ₱140.00
    ₱140.00
    ₱140.00 ₱0.00
  • Tuseran Forte 15mg/25mg/325mg Capsule - 20s

    For relief of cough, colds and headache. Tuseran® Forte contains a Multi-Stopping Formula that relieves cough, colds, headache and other accompanying...

    ₱176.00 ₱220.00
    ₱176.00
    ₱176.00 ₱220.00
  • Kremil S Tablet - 20s

    For relief of stomach pain due to hyperacidity A combination of antacids which effectively neutralizes the acid produced in the...

    ₱140.00 ₱175.00
    ₱140.00
    ₱140.00 ₱175.00
  • Maxvit Soft Gel Capsule - 20s

    Maxvit is specially formulated for the Filipino family man so he can have the energy, immunity against illness, and vigor that...

    ₱252.00 ₱315.00
    ₱252.00
    ₱252.00 ₱315.00
  • No-Drowse Decolgen 25mg/500mg Tablet - 20s

    No-Drowse Decolgen is used for the relief of clogged nose, postnasal drip, headache, body aches, and fever associated with the common...

    ₱132.00 ₱165.00
    ₱132.00
    ₱132.00 ₱165.00
  • Conzace Soft Gel Capsule - 20s

    Conzace has the highest levels of Zinc, Vitamins A, C, and E-proven to help immunity & the looks, like no other....

    ₱300.00
    ₱300.00
    ₱300.00 ₱0.00
  • Revicon Forte Tablet - 20s

    Vitamins & Minerals Minerals plus Amino Acids INDICATIONS: Nutritional supplement CONTRA INDICATIONS: Hypersensitivity PRECAUTIONS: This information is not available at...

    ₱110.00
    ₱110.00
    ₱110.00 ₱0.00
  • Skelan 550mg Capsule - 20s

    Naproxen Sodium 550 mg Non - Steroidal Anti - Inflammatory 20 pcs INDICATIONS: Relief of moderate to severe pain w/...

    ₱405.00
    ₱405.00
    ₱405.00 ₱0.00
  • Diatabs 2 mg Capsule - 20s

    Loperamide 2 mg Antidiarrheals Antimotility 20 pcs capsule INDICATIONS: Symptomatic control of acute & chronic diarrhea CONTRA INDICATIONS: Constipation. Acute...

    ₱160.00
    ₱160.00
    ₱160.00 ₱0.00
  • Allerta 10mg Tablet - 20s

    Allerta is used for the relief of symptoms associated with allergic rhinitis such as sneezing, runny, itchy nose, itchy and watery eyes,...

    ₱372.00 ₱465.00
    ₱372.00
    ₱372.00 ₱465.00
  • Cetaphil Pro Ad Derma Skin Restoring Moisturizer Lotion 295ml

    With a unique combination of ceramide and patented Filaggrin technology, gentle, non-greasy and hypoallergenic formula soothes very dry, itchy, and...

    ₱1,946.00
    ₱1,946.00
    ₱1,946.00 ₱0.00
  • Biogesic 500mg Caplet - 20s

    Biogesic is used and trusted for headache and fever relief. It can be consumed on an empty stomach, and can be...

    ₱85.00
    ₱85.00
    ₱85.00 ₱0.00
  • Bioflu 10mg / 2mg / 500mg Tablet - 20s

    Bioflu® provides relief from the multiple symptoms of flu such as fever, body pain, joint pain, colds, chills, cough and sore throat (from post-nasal...

    ₱170.00
    ₱170.00
    ₱170.00 ₱0.00
  • Cetaphil Moisturizing Lotion 118ml

    Cetaphil Moisturizing Lotion is formulated with a unique combination of moisturizers (including Avocado Oil), this fast-absorbing and lightweight lotion deeply...

    ₱480.50
    ₱480.50
    ₱480.50
  • Cetaphil Baby Moisturizing with Aloe Vera & Almond Oil Bath & Wash 230ml

    Cetaphil Baby Moisturising with Aloe Vera & Almond Oil Bath & Wash is enriched with 1/3 baby lotion to care...

    ₱483.00
    ₱483.00
    ₱483.00 ₱0.00
  • Bench Eight Body Spray 100ml

    Body Spray 100 ml

    ₱136.00
    ₱136.00
    ₱136.00
  • Kremil-S Liquid Cool Relief 10ml Sachet - 20s

    Kremil-S Cool Relief is a liquid antacid that provides faster soothing relief in 1-minute and stomach protection against hyperacidity, heartburn,...

    ₱496.00 ₱620.00
    ₱496.00
    ₱496.00 ₱620.00
  • Anmum Materna Lite Chocolate Drink 260g Box

    ₱421.75
    ₱421.75
    ₱421.75 ₱0.00
You might like

Cookie Policy

We Value Your Privacy. This website uses only essential cookies to improve usability, ensure security, accessibility, and core functionality. These cookies are necessary for the website to function properly, and rejecting them may limit certain features. They do not track, store, or share personal data. To learn more, please review our Privacy Policy.